MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240050150
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 27may2025.It was reported that a 5mm x 15cm embold fibered coil was selected for use in the embolization of a common hepatic artery aneurysm.During the procedure, the microcatheter reached the lesion smoothly with a gentle curve.After connecting the embold device to the microcatheter, the inner sheath of the embold was pushed out, but it was very stiff from the start and did not slide through the outer sheath.Intermittent flushing was performed.The coil could not be inserted into the microcatheter.The coil did not exit the introducer sheath and was removed as it was.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a coil break from the coupler.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the returned device consisted of an embold fibered coil system with the perforations intact.Visual and microscopic examination revealed a coil break from the coupler and a stretched coil.

Brand Name
EMBOLD? FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22310512
Report Number2124215-2025-41270
Device Sequence Number8082301
Product Code KRD
UDI-Device Identifier08714729983590
UDI-Public(01)08714729983590(17)271126(10)35366360
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240050150
Device Catalogue NumberM001394240050150
Device Lot Number0035366360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown